Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Tables of Fibonacci and Lucas factorizations
HTML articles powered by AMS MathViewer

by John Brillhart, Peter L. Montgomery and Robert D. Silverman PDF
Math. Comp. 50 (1988), 251-260 Request permission


We list the known prime factors of the Fibonacci numbers ${F_n}$ for $n \leq 999$ and Lucas numbers ${L_n}$ for $n \leq 500$. We discuss the various methods used to obtain these factorizations, and primality tests, and give some history of the subject.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11-04, 11B39
  • Retrieve articles in all journals with MSC: 11-04, 11B39
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Math. Comp. 50 (1988), 251-260
  • MSC: Primary 11-04; Secondary 11B39
  • DOI:
  • MathSciNet review: 917832